Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Infant having frequent seizures post dpt vaccine, prescribed volprate. Is it safe?

my son 2 month old has a seizuns 3 times withen 24 hour,n after the treatment its stop ,the doctor says its due to dpt vaccine ,the treatment was ceftriaxone injection 250mg in the evening and 125 mg at morning ,phenton ing 10mg in morning n evening ,so now after discharge from hospital doctor change the phenton with volproate syrup 2.5 ml for 24 hour,
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
As your child developed seizures after DPT vaccination and controlled with the treatment given by your doctor, you continue the syrups of phenytoin and valproate a per your doctor advise.
For the next vaccine schedule you should inform to your doctor regarding the seizure after the DPT vaccination, so that the doctor will advise you for DT or acellular pertussis containg vaccine DPaT in the place of DPT.
Hope I have answered your query.
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor